# SDR USAASB98219

- Difficulty date: August 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROC - MAINTENANCE FOUND SEVERAL FORWARD EMERGENCY LIGHTS FAIL AFTER APPROXIMATELY TWENTY SECONDS OF OPERATION.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK IN THE M1132 POWER SUPPLY.  OPERATIONAL CHECK GOOD.  (M)
